# SDR SWAA2024092730786

- Difficulty date: August 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FCB BAFFLE BS 500+9 LBL 24.75 WL 156 (MARKED)<[01] REMOVED AND REPLACED BAFFLE AT FCB BETWEEN BS.500 - BS.500A LBL.24 WL 156 IAW SRM 51-10-02-05; SRM 51-40-02; & DWG#143A7505 REV: -;[02] VERIFIED CORRECTIVE ACTION ITEMS AND TASK CARD COMPLETED.
